Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: heart palpitations

Posted by Jeff on September 1, 1998, at 20:26:25

In reply to Re: heart palpitations, posted by sandy on August 31, 1998, at 13:34:07

The same thing happened to me when I stopped taking Luvox. Shortly thereafter, I started taking Luvox again and have not had it happen since. What other side effects and withdrawl effects did you experience from the Luvox??




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jeff thread:15